# SDR 95ZZZX3654

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5210V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0471
- Engine: Lyc O360F1A6
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor Valve
- Part number: HA6
- Condition: Seized
- Location: Control Arm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THROTTLE WOULD NOT MOVE FROM IDLE AFTER START.  REMOVED CARBURETOR, FOUND CONTROL ARM SEIZED.  REPLACED CARBURETOR UNDER WARRANTY. SENT CARBURETOR TO PRECISION AIRMOTIVE FOR WARRANTY/PROBLEM INSPECTION.
